Journal of Graph Algorithms and Applications
|Home||Issues||About JGAA||Instructions for Authors|
Two Results on Layered Pathwidth and Linear Layouts
Vol. 25, no. 1, pp. 43-57, 2021. Regular paper.
Abstract Layered pathwidth is a new graph parameter studied by Bannister et al. (2015). In this paper we present two new results relating layered pathwidth to two types of linear layouts. Our first result shows that, for any graph $G$, the stack number of $G$ is at most four times the layered pathwidth of $G$. Our second result shows that any graph $G$ with track number at most three has layered pathwidth at most four. The first result complements a result of Dujmović and Frati (2018) relating layered treewidth and stack number. The second result solves an open problem posed by Bannister et al. (2015).
This work is licensed under the terms of the CC-BY license.
Submitted: April 2020.
Reviewed: July 2020.
Revised: September 2020.
Accepted: January 2021.
Final: January 2021.
Published: January 2021.
Communicated by Giuseppe Liotta